MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DORATO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. DORATO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number DR8082
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Pseudoaneurysm (2605)
Date of Event 12/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 04/2021).
 
Event or Problem Description
It was reported that during an angioplasty procedure, the pta balloon allegedly ruptured at nominal pressure.It was further reported that the pta balloon allegedly caused a tear in the left pulmonary artery which led to a pseudoaneurysm.There were no further reported complications to the patient.

Brand Name
DORATO PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9530326
Report Number2020394-2019-05875
Device Sequence Number18935412
Product Code DQY
UDI-Device Identifier00801741059179
UDI-Public(01)00801741059179
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K072283
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDR8082
Device Catalogue NumberDR8082
Device Lot Number93QC0120
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2019
Initial Report FDA Received Date12/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;